Results 1 to 4 of 4
  1. #1
    ripped4fsu's Avatar
    ripped4fsu is offline Anabolic Member
    Join Date
    Jan 2002
    Location
    Houston
    Posts
    2,228

    Question Cramps & Headaches

    Hey bros, I'm about 2months into a cycle of
    EQ 600mg wk
    TEST CYP 600mg wk

    and for the last 3wks I've been taking about 35mg D-bol ED

    I've been having some terrible cramps (usually leg and/or ribs), plus a dull headache at least once a day....
    there was some info in the old threads but I was wondering if any of you had ideas? suggestions? I eat bananas and drink tons of water... doesn't seem to help
    thanks,
    ~R
    Last edited by ripped4fsu; 07-14-2003 at 12:29 PM.

  2. #2
    TheMudMan's Avatar
    TheMudMan is offline Retired~ AR-Hall of Famer
    Join Date
    Apr 2003
    Posts
    10,716
    are you drinking enough water, and have you had your blood preasure checked?

  3. #3
    ripped4fsu's Avatar
    ripped4fsu is offline Anabolic Member
    Join Date
    Jan 2002
    Location
    Houston
    Posts
    2,228
    Mmmmm.... good call MM, haven't had the BP run in a few weeks.
    I'll check it today on the way home... as for the water, yeah, I drink over a gallon a day, but I'm doing 2 day splits right now. (cardio AM,lift PM) so maybe I need more.
    thanks,
    ~R

  4. #4
    Pheedno is offline Respected Member
    Join Date
    Apr 2002
    Location
    Miller's Crossing
    Posts
    6,272
    Hows your BP and breathing?

    Cramping is not uncommon with dbol (has it been localized-say around the hand at about 1:00am )
    The headaches could be a number of possibilities. Whats been new in your daily routine?

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •